Quasigeodesic mapping and the Riemannian gauge structure
Doklady Akademii Nauk, Tome 305 (1989) no. 5, pp. 1035-1038
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1989_305_5_a1,
author = {V. A. Igoshin and Ya. L. Shapiro},
title = {Quasigeodesic mapping and the {Riemannian} gauge structure},
journal = {Doklady Akademii Nauk},
pages = {1035--1038},
year = {1989},
volume = {305},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1989_305_5_a1/}
}
V. A. Igoshin; Ya. L. Shapiro. Quasigeodesic mapping and the Riemannian gauge structure. Doklady Akademii Nauk, Tome 305 (1989) no. 5, pp. 1035-1038. http://geodesic.mathdoc.fr/item/DAN_1989_305_5_a1/